# SDR FDEA200912304557

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1080-1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMERIOUS GOUGES AND CORROSION FOUND ON SEAT TRACK FROM STA 1080 TO STA 1120 AT LBL 46.  REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK , IAW SRM 53-00-52.  INSTALLED SEAT TRACK IAW SRM 51-40-02, 53-00-52.  CATEGORY "A", MAJOR REPAIR.
